MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter

ABBOTT MEDICAL FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Model Number A701157
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One uni-directional, curve d, flexability ablation catheter was received for evaluation.It was noted that the catheter shaft was fractured and had exposed wires due to the aforementioned damage.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.
 
Event or Problem Description
This report is to advise of a fracture that was noted during analysis.

Brand Name
FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D
Common Device Name
catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22860490
Report Number3008452825-2025-00407
Device Sequence Number9339407
Product Code OAD
UDI-Device Identifier05415067011497
UDI-Public(01)05415067011497(10)9131782(17)260630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberA701157
Device Catalogue NumberA701157
Device Lot Number9131782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown